# SDR FDEA201708232330

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: A0007023000661
- Part serial: UH01670
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB AROUND DOOR ACTUATOR CRACKED. REPAIRED AREA IAW FINAL EA 6-5230-T0334976 P1 DOORS - CARGO DOOR / HYD SYS - AFT CARGO DOOR, INNER SKIN WEBS CRACKED - DOUBLER REPAIR.  MAJOR REPAIR.
